# SDR HNAA2023013000027

- Difficulty date: January 11, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 40,974 hours, 37,250 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON SKIN CHAFED INSIDE 414DB.   REPAIRED LT PYLON SKIN CHAFE INSIDE 414DB IAW EO1-53-23-0006.
